Alert archive / New York / Freeze Warnings in 2016

Freeze Warning 6, NWS New York, NY

April 12, 20164 counties in New York; Bergen County, Passaic County, New Jersey; 4 counties in Connecticut

NWS New York, NY issued this freeze warning at Apr 12, 2016, 3:38 PM EDT for 4 counties in New York; Bergen County, Passaic County, New Jersey; 4 counties in Connecticut. It took effect at Apr 13, 2016, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2016, 3:38 PM EDT (19:38 UTC)
In effect from
Apr 13, 2016, 2:00 AM EDT
Expired
Apr 13, 2016, 8:00 AM EDT
In force
6 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Passaic County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 72 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

240 
WWUS71 KOKX 121938
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
338 PM EDT TUE APR 12 2016

...SUB-FREEZING TEMPERATURES LATE TONIGHT INTO EARLY WEDNESDAY...

CTZ005>008-NJZ002-NYZ067-068-130830-
/O.UPG.KOKX.FZ.A.0003.160413T0600Z-160413T1200Z/
/O.NEW.KOKX.FZ.W.0006.160413T0600Z-160413T1200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
338 PM EDT TUE APR 12 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...BETWEEN 2AM AND 8AM WEDNESDAY.

* IMPACTS...SUB FREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS 
  IF NOT PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NJZ103-NYZ069-070-130830-
/O.NEW.KOKX.FZ.W.0006.160413T0600Z-160413T1200Z/
WESTERN BERGEN-ROCKLAND-NORTHERN WESTCHESTER-
338 PM EDT TUE APR 12 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...BETWEEN 2AM AND 8AM WEDNESDAY.

* IMPACTS...SUB FREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS 
  IF NOT PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
034 
WWUS71 KOKX 130812
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
412 AM EDT WED APR 13 2016

...SUB-FREEZING TEMPERATURES EARLY THIS MORNING AND POSSIBLY
AGAIN TONIGHT...

CTZ005>008-NJZ002-103-NYZ067>070-132115-
/O.NEW.KOKX.FZ.A.0004.160414T0600Z-160414T1300Z/
/O.CON.KOKX.FZ.W.0006.000000T0000Z-160413T1200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM-
ROCKLAND-NORTHERN WESTCHESTER-
412 AM EDT WED APR 13 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING.

* TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...THROUGH 8AM THIS MORNING AND 2AM AND 9AM THURSDAY.

* IMPACTS...SUB FREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS 
  IF NOT PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
914 
WWUS71 KOKX 131147
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
747 AM EDT WED APR 13 2016

...SUB-FREEZING TEMPERATURES POSSIBLY LATE TONIGHT INTO EARLY THURSDAY
MORNING...

CTZ005>008-NJZ002-103-NYZ067>070-132030-
/O.EXP.KOKX.FZ.W.0006.000000T0000Z-160413T1200Z/
/O.CON.KOKX.FZ.A.0004.160414T0600Z-160414T1300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM-
ROCKLAND-NORTHERN WESTCHESTER-
747 AM EDT WED APR 13 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...
...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING...

* TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...2AM TONIGHT TO 9AM THURSDAY MORNING.

* IMPACTS...SUB FREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS 
  IF NOT PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 12, 2:05 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 12, 2:05 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
205 PM EDT TUE APR 12 2016

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST OF THE AREA THIS AFTERNOON. HIGH
PRESSURE THEN BUILDS ACROSS THE REGION THROUGH FRIDAY NIGHT...AND
WILL BE OVER THE TRI-STATE FOR THE UPCOMING WEEKEND. THE HIGH
SLIDES OFFSHORE ON MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT HAS MOVED ACROSS MUCH OF THE REGION. THE FRONT
WILL BE EAST OF THE REGION BY LATE THIS AFTERNOON WITH A UNIFORM
NW FLOW ACROSS THE REGION BY THAT POINT. THE INITIAL COLD AIR
ADVECTION WILL BE OFFSET AS CLOUDS DECREASE MORE FROM NW TO SE AND
WITH THE DOWNSLOPE OF THE NW FLOW. TEMPERATURES THAT HAVE DROPPED
INTO THE MID TO UPPER 40S WILL REBOUND INTO THE LOW TO MID 50S BY
LATE THIS AFTERNOON.

THE RAIN SHOWERS REMAIN ACROSS EASTERN LONG ISLAND AND SOUTHEAST
CONNECTICUT. DRY CONDITIONS WILL PREVAIL BY LATE THIS AFTERNOON
ACROSS THE ENTIRE REGION AS THE FRONT EXITS FARTHER EAST OF THE
REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
UPPER TROUGH AXIS PUSHES E OF THE AREA THIS EVE WITH QUASI-ZONAL
FLOW DEVELOPING ALOFT INTO WED. THE GROWING SEASON HAS NOW BEGUN
ACROSS THE ENTIRE FORECAST AREA AND THE COMBINATION OF CLEAR SKIES
AND LIGHT WINDS TONIGHT COULD PRODUCE WIDESPREAD FREEZING TEMPS
ACROSS INTERIOR PORTIONS OF THE LOWER HUDSON VALLEY AND SOUTHERN
CT AS WELL AS WESTERN PASSAIC IN NEW JERSEY. HAVE ISSUED A FREEZE
WATCH FOR THESE AREAS ALTHOUGH THE ONE FLY IN THE OINTMENT IS IF
WINDS DON'T DECOUPLE AS MUCH AS EXPECTED AND THUS KEEP TEMPS JUST
SHORT OF REACHING THE FREEZING MARK. ALSO HAVE NOT INCLUDED FROST
IN THE GRIDS FOR THE SAME REASON.

A SHORTWAVE TROUGH APPROACHES FROM THE GREAT LAKES DURING THE DAY
WED...BUT STRONG SUBSIDENCE WILL KEEP IT DRY WITH MINIMAL CLOUD
COVER. TEMPERATURES WILL BE A FEW DEGREES BELOW NORMAL BOTH
TONIGHT AND WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
GENERAL AGREEMENT WITH MEAN TROUGHING ACROSS THE NORTHEAST DURING
THE MIDWEEK...TRANSITIONING TO AN OMEGA BLOCKED PATTERN GOING INTO
THE WEEKEND...WITH CLOSED LOWS DEVELOPING ACROSS THE WESTERN US AND
WESTERN ATLANTIC AND UPPER RIDGING CENTERED OVER THE OHIO
VALLEY/GREAT LAKES.

FOR THE MID WEEK PERIOD...THE REGION WILL BE UNDER THE INFLUENCE OF
A CANADIAN MARITIME AIRMASS BETWEEN OFFSHORE LOWS AND STRONG
CANADIAN HIGH PRESSURE CENTERED OVER SOUTHEASTERN CANADA AND
EXTENDING SE DOWN THE COASTAL PLAIN INTO THE SE US. THIS SHOULD
SPELL MOSTLY SUNNY AND DRY CONDITIONS...WITH GUSTY NE FLOW AND
SEASONABLY MILD TEMPS DURING THE DAY. STRENGTH OF WINDS WILL DEPEND
ON PROXIMITY AND STRENGTH OF OFFSHORE LOWS. LATE DAY ARE SEABREEZES
LIKELY ALONG THE COAST.

SEE FIRE WEATHER SECTION FOR RELATED CONCERNS.

POTENTIAL FOR FROST/FREEZE CONDITIONS OUTSIDE OF THE NYC/NJ
METRO WED NIGHT AND THU NIGHT WITH NOCTURNAL DECOUPLING UNDER THE
DRY CANADIAN HIGH PRESSURE.

FOR FRI THROUGH THE WEEKEND...MODELS IN DECENT AGREEMENT WITH
WESTERN ATLANTIC UPPER LOW DEVELOPMENT OCCURRING LATE ENOUGH TO BE
FAR ENOUGH EAST OF THE AREA TO MAINTAIN DRY CONDITIONS. THE RESULT
IS UPPER RIDGING BUILDING FURTHER EAST INTO THE REGION...ALLOWING A
MODERATION OF AIRMASS THROUGH THE WEEKEND. WITH A DRY AIRMASS AND
SUNSHINE THIS TIME OF YEAR HAVE GONE SLIGHTLY ABOVE GUIDANCE...WITH
HIGH INTO THE 60S ON SAT AND 70S SUN/MON FOR MUCH OF THE AREA.

SIGNS THAT RIDGING MAY BEGIN TO FLATTEN EARLY NEXT WEEK...AND WITH
ACTIVE POLAR JET ACROSS CANADA...WILL HAVE TO MONITOR FOR POSSIBLE
BACK DOOR COLD FRONT. OTHERWISE...UNCERTAINTY EXISTS ON THE NEXT
CHANCE OF RAIN...AS THIS WILL DEPEND ON HOW QUICKLY OMEGA BLOCK
BREAKS DOWN. MAY NOT BE UNTIL MID TO LATE NEXT WEEK.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A COLD FRONT WILL MOVE EAST OF THE AREA BY 21Z THIS AFTERNOON
FOLLOWED BY HIGH PRESSURE THROUGH WEDNESDAY.

VFR WEATHER WILL PREVAIL THROUGH SATURDAY.

SCT SHOWERS WILL END FROM WEST TO EAST BY 20Z.

WINDS...
TODAY...NW 10-15 KT GUSTS 15-20 KT UNTIL 22Z.
TONIGHT...N AROUND 10 KT.
WEDNESDAY...NE AROUND 10 KT...POSSIBLE WEAK SEA BREEZES BY 21Z AT
KJFK/KBDR/KGON

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: WIND GUSTS MIGHT LAST UNTIL 01Z.

KLGA FCSTER COMMENTS: WIND GUSTS MIGHT LAST UNTIL 01Z.

KEWR FCSTER COMMENTS: WIND GUSTS MIGHT LAST UNTIL 00Z.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.

KTEB FCSTER COMMENTS: WIND GUSTS MIGHT LAST UNTIL 00Z.

KHPN FCSTER COMMENTS: WIND GUSTS MIGHT LAST UNTIL 00Z.

KISP FCSTER COMMENTS: WIND GUSTS MIGHT LAST UNTIL 01Z.

.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.WED AFTN-NIGHT...VFR. WINDS 10 KT OR LESS.
.THU-SAT...VFR. NE WIND 10-15 KT.
.SUN...VFR. WIND VARIABLE LESS THAN 10 KT.

&&

.MARINE...
CONDITIONS MAINLY SUB SCA EXCEPT FOR OCEAN SEAS. SUB-ADVSY CONDS
SHOULD RETURN ON ALL WATERS BY WED MORNING.

A COMBINATION OF AN EASTERLY SWELL FROM OFFSHORE LOWS AND PERSISTENT
NE WINDS COULD BUILD SCA LEVEL SEAS TO THE COASTAL OCEAN WATERS THU
INTO SAT. SCA WIND GUSTS ARE POSSIBLE AS WELL...DEPENDENT ON
EVOLUTION OF OFFSHORE LOWS. LOW PROB FOR SCA GUSTS ON NEARSHORE
WATERS DURING THIS TIME.

&&

.FIRE WEATHER...
DRYING CONDITIONS MID TO LATE WEEK...POTENTIALLY GUSTY NE
FLOW...AND A SPRING PRE-GREENUP ENVIRONMENT WILL POSE A THREAT FOR
FAVORABLE FIRE WEATHER CONDITIONS THU THRU SAT.

&&

.HYDROLOGY...
EXPECTING AN ADDITIONAL TENTH OF AN INCH OR LESS WITH THE
REMAINING RAIN SHOWERS ACROSS EASTERN LONG ISLAND AND SOUTHEAST
CONNECTICUT. NO HYDROLOGIC PROBLEMS ARE ANTICIPATED.

IT SHOULD THEN BE DRY THROUGH AT LEAST THE UPCOMING WEEKEND.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     CTZ005>008.
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     NYZ067-068.
NJ...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     NJZ002.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ355.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ350-353.

&&

SYNOPSIS...24/NV
NEAR TERM...JM
SHORT TERM...24
LONG TERM...NV
AVIATION...GC
MARINE...JM/NV
FIRE WEATHER...
HYDROLOGY...JM/NV
Hazardous weather outlook, Apr 12, 4:25 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
425 AM EDT TUE APR 12 2016

CTZ005>008-NJZ002-NYZ067-068-130830-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
425 AM EDT TUE APR 12 2016

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

THERE IS ALSO THE POTENTIAL FOR FREEZING TEMPERATURES WEDNESDAY
NIGHT AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009>012-NJZ004-103>108-NYZ069>071-078>081-177-179-130830-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN NASSAU-SOUTHERN NASSAU-
425 AM EDT TUE APR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS THE POTENTIAL FOR FREEZING TEMPERATURES WEDNESDAY NIGHT
AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-130830-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
425 AM EDT TUE APR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ006-NYZ072>075-176-178-130830-
HUDSON-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHERN QUEENS-SOUTHERN QUEENS-
425 AM EDT TUE APR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:32 AM EDTFreeze WatchOKXOrange, Putnam12 hr

Nearby

Freeze Warnings in New York, 2016Freeze Warnings in Connecticut, 2016Freeze Warnings in New Jersey, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.